30 Responses

  1. Abdel Halim Wageialla Taha February 2, 2012 / 5:25 am

    I am suffering since 202 from dizzy and sound in my left ear I am using betaserc 16 mg but now adays almost daily I am suffering from this dizzy ness before it come after 6 months I dont now what to do go surgery pls advise me.

  2. Ronald Cachia February 22, 2012 / 3:35 pm

    My ENT has recommended betaserc 24 mg once daily. After 11 days I had to give them up because of severe stomack pains which lasted two whole days (and nights)apparently gastritis. I cannot imagine why the problem should occur after 11 days but last year I experienced the same problem exactly. I stopped the pills but was not convinced they were the culprits. Should I go on them again? your advice would be appreciated.

  3. Sean February 25, 2012 / 8:47 am

    I am taking Betaserc 16 3x times a day and for the first 2-4 hours i am sluggish and cant concentrate.

  4. s\iid March 2, 2012 / 10:05 am

    ihave dizzines and problem in mid ear i am taking betaserc8 i like to know more about it

  5. ali saad April 4, 2012 / 1:38 am

    i am using BETASERC 16 SINCE 2004 – REALLY ITS THE SULATION OF DIZZYNESS – BUT THIS DIZZY COMES ON THE LAST TWO DAYS OF FLU – ALWAYS WHEN I HAVE FLUE I EXPECT DIZZY LIVE FOR AT LEAST 4 DAYS AFTRE FLU – ANY WAY ITS VERY GOOD SULATION BETASERC 16

  6. Nasser July 5, 2012 / 8:01 am

    Hi I been using betaserc for my vertigo from ear infection it stops the dizziness but makes me feel slow and heavy and I feel pressure in my head most of time which freaks me out and stomach imitation I feel my concentration is low

  7. daniel madarang July 10, 2012 / 4:00 pm

    i started to take betaserc 2 days ago but until now im not feeling well,i thought it helps me for my vertigo but i feel nervous and at the same time i feel like my head is too heavy,my arms also feels like numb..do i have to stop taking it..or go back to my doctor..or is it the side effects

  8. daniel madarang July 10, 2012 / 4:02 pm

    can you help me because im kinda nervous for what i feel,please let me know your answer

  9. Para July 17, 2012 / 12:52 am

    Hi,
    My mother got a cerebellum stroke since 03/06/12,and she has vertigo since then. After stemetil (vertigo) tabs, she is now taking Betaserc 8mg. She is complaining about thirst and has a dry throat. She is encountering lots of nervousness and cannot sleep at night. Are these signs of side effects of Betaserc? Please I need a reply badly. Thanks

  10. gemela morgia August 15, 2012 / 4:13 pm

    istarted taking betaserc last 6/8/12 in 16mg coz i felt dizzy pain at the back of my neck little headache,actually i have a high preasure some times going up into 160/100 and sometimes going into 150/90 and 130/90 and im taking 16mg for 2days only and for the following days imake it into 8mg day and 8mg nightcoz even at night i felt dizzy.then i stop taking hte betaserc coz i could not sleep icould sleep late in the night 2or 3am then i woke up 8am and for the whole morning i dont fell even sleepy and still i felt dizzyness and pain at hte back of my neck,so please could you advise me what im going to do,im 53 years old.so thanks a lot

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>